# SDR RAIA00102004

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 12,918 hours, 12,621 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC125123B
- Part serial: 5934
- Condition: Failed
- Location: Rt Inverter
- Part time: 8,464 hours, 9,262 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EWR-5402- DURING TAXI OUT RIGHT HAND INVERTER FAILED.  MAINTENANCE REMOVED AND REPLACED THE INVERTER IAW J41 MAINTENANCE MANUAL.
